# SDR WX0A2021052873725

- Difficulty date: May 13, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N290NV
- Make and model: Airbus A320-214
- Aircraft serial: 2191
- Aircraft time: 46,714 hours, 30,072 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Bowl
- Condition: Leaking
- Location: Apu Fcu Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DIRTY MUSTY SOUR SMELL THRU 10000 RAN QRH PROCEDURES WAS UNABLE TO REMOVE SMELL UNTIL BOTH PACKS WERE OFF. ONCE BOTH PACKS WERE OFF FOR SEVERAL MINUTES THE SMELL SEEMED TO DISSIPATE.  FOLLOWING AMM 49-00-00-200-812-A, .INSPECTED APU AND FOUND FUEL LEAK COMING FROM FUEL CONTROL FILTER BOWL. SEE N/R 776143 FOR DISCREPANCY RESOLUTION."
